# SDR DALA2020110403582

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FRAME 20 RT SIDE AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED WEB LOCATED BETWEEN FR 20 TO FR 24 RT SIDE AT LEVEL STR 23R ON FWD GALLEY AREA, AS PER A319 SRM 51-72-11 AND 51-42-11 AND DRAWING D53112783, RELEASE DATE:28-MAY-98, ISSUE F00.
